# SDR SWAA2021091407124

- Difficulty date: August 12, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Condition: Chafed
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING FORMER BS663 TO BS 673 LBL28 WL 142 IS CHAFFED ON THE LOWER SIDE OF FORMER ; / [01] EVALUATED CHAFFING DAMAGE ON FAIRING FORMER BS 663-673 LBL 28 WL 142; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN SRM; AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0.; [02] REMOVED FAIRING FORMER AT BS 663-673 LBL 28 WL 142 PER SRM 51-40-02.; [03] LOCATED AND DRILLED NEW FAIRING FORMER PER SRM 51-40-05 AND DWG 149A7216 SH 7;8. OK TO INSTALL.; [04] VERIFIED LOCATE AND DRILL OF FAIRING FORMER PER SRM 51-40-05 AND DWG 149A7216 SH 7;8. OK TO INSTALL-; [05] INSTALLED NEW FAIRING FORMER AT BS 663-673 LBL 28 WL 142; PER SRM 51-40-02 AND DWG 149A7216 SH 7;8.; [06] VERIFIED THE INSTALLATION OF FAIRING FORMER AT BS 663-673 LBL 28 WL 142; PER SRM 51-40-02 AND DWG 149A7216 SH 7;8
